# SDR 9503802705

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK, MAINTENACE FOUND AFT CARGO BILGE FS 950B, BETWEEN STR 29L - 29R STEAR TIE CORRODED.  REPAIRED PER SRM 53-10-4 PG 43 AND NWA EA 27-096481.
